# SDR UALA2012111606578

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 67,069 hours, 11,791 cycles
- Engine: Pwa PW4077
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NR 2 ENGINE PYLON AREA.  NOTED PARTS ON ORDER.
